# SDR UPS01836157

- Difficulty date: June 21, 2001
- Submitted: June 25, 2001
- Operation: Air carrier
- Aircraft: N880UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46080
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A, STRONG ELECTRICAL BURNING SMELL SUSPECTED PACK SMOKE.  WITH LEFT PACK AND RECIRC FAN OFF SMELL DISSIPATED.  RAN ALL 4 ENGINES, OPERATED BOTH PACKS PER MM 21-55-00.  NO ABNORMALITIES  NOTED.  FOUND RECIRC FAN INOP AND TO BE SOURCE OF ODOR.  DEFERRED RECIRC FAN PER MEL 21-16.
